# SDR DL72S950584

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cut Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 2 INCH VISIBLE CRACK AT LWR HINGE CUTOUT OF MAIN ENTRY DOOR ON FUSELAGE.  REPAIRED PER MM 53-30-0 PG 820-836 PART 2.
